# SDR 98ZZZX2

- Difficulty date: December 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Filter
- Part number: 47086
- Condition: Crushed
- Location: Fuel Nozzle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPEARS A FOREIGN OBJECT WAS INSERTED INTO THE INLET END OF THE FUEL NOZZLE CONTACTING THE CRUSTING FILTER ASSY.  NO FOREIGN OBJECTS SHOULD EVER BE INSERTED INTO INLET END.
